# SDR YENA2024111301474

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N934JB
- Make and model: Airbus A321-231
- Aircraft serial: 06130
- Aircraft time: 42,165 hours, 8,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 321431
- Part serial: 923669
- Condition: Precautionary
- Location: 13wl-Batt
- Part time: 4,144 hours, 1,642 cycles
- Component: Overwing Emr Li, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#15, JFK-SFO. 'INSTALLED NEW EPSU REQUIRES NEW EMERGENCY LIGHT BATTERY; REMOVED AND REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51-38 FOR EPSU AT POSITION 13WL. PERFORMED OPS CHECK OF EMERGENCY LIGHTS AND R4 DOOR INDICATION, REF LP 4164843, BOTH OK.'
